# SDR USAA2011081200015

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 56,650 hours, 22,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Binding
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - 1R DOOR EVACUATION SIDE ARMING LEVER DIFFICULT TO POSITION TO ENGAGE POSITION.  FOUND SLIDE STRAP BINDING IN GIRT BAR.  RE-ADJUSTED STRAP.  DOOR NOW ARMS AND DISARMS NORMALLY.
